Contrôle de processus de Markov
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 508-541
@article{SPS_1988__22__508_0,
     author = {El Karoui, Nicole and Jeanblanc Picque, Monique},
     title = {Contr\^ole de processus de Markov},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {508-541},
     zbl = {0713.93065},
     mrnumber = {960546},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__508_0}
}
El Karoui, Nicole; Jeanblanc Picque, Monique. Contrôle de processus de Markov. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 508-541. http://www.numdam.org/item/SPS_1988__22__508_0/

[Bi] J.M. Bismut Théorie probabiliste du contrôle des diffusions Mémoirs Amer. Math Soc. 167 (1975) | Zbl 0323.93046

[B.G] R.M. Blumenthal, R.K. Getoor Markov Processes and Potential theory. Academic Press - 1968 | Zbl 0169.49204

[B.Y.] P. Bremaud,M. Yor. Changes of filtrations and of probability measures. Z.Wahrsch.Verw.gebiete.45 (1978) 269-295. | Zbl 0415.60048

[C.J.P.S.] E. Cinlar,J. Jacod,P. Protter,M.J. Sharpe. Semi-martingales and Markov processes. Z.Wahrsch.Verw.Gebiete.54 (1980) 161-219. | Zbl 0443.60074

[Da] M.H.A. Davis. On the existence of optimal policies in stochastic control. SIAM journal of control 11 (1973) 587-594 | Zbl 0238.93044

[E.H.J.1] N. El Karoui, D. Huu Nguyen, M. Jeanblanc Picque. Compactification methods in the control of degenerate diffusions. Existence of an optimal control.Stochastics 20 (1987) 169-219 | Zbl 0613.60051

[E.H.J.2] N. El Karoui, D. Huu Nguyen, M. Jeanblanc Picque. Existence of an optimal markovian filter for the control under partial observations. To appear in SIAM journal of Control | Zbl 0657.60063

[E.L.M] N. El Karoui, J.P. Lepeltier, A. Millet. A probabilistic approach of the reduite. Submitted to Probability theory and related fields

[E.K] N. El Karoui. Les aspects probabilistes du contrôle stochastique. Ecole d'été de Saint Flour 1979 Lect. Notes in Math. n°876. 74-239. Springer Verlag. | Zbl 0472.60002

[El] R.J. Elliot. The optimal control of a stochastic system. SIAM Journal of Control 15 (1977) | Zbl 0359.93046

[Fö] H. Follmer. The exit measure of a supermartingale. Z.Wahrsch Verw.Gebiete 21 (1972) 154-166 | Zbl 0231.60033

[Ge] R.K. Getoor. Markov Processes:Ray Processes and Right Processes. Lecture notes in mathematics 440. Springer Verlag 1975. | Zbl 0299.60051

[J.M.] J. Jacod, J. Memin. Sur un type de convergence intermédiaire entre la convergence en loi et la convergence en probabilité. Séminaire de Strasbourg XV. Lecture notes in mathematics n°850. Springer Verlag.1979-1980. | Numdam | Zbl 0458.60016

[Kr] N.V. Krylov. Controlled diffusion processes. Springer Verlag(1980) | Zbl 0459.93002

[L.M.] D. Lepingle, J. Memin . Intégrabilité uniforme et dans Lr des martingales exponentielles. Séminaire de probabilité. Rennes 1978

[Ya] J.A. Yan. A propos de l'intégrabilite uniforme des martingales exponentielles. Séminaire de Strasbourg XVI. Lecture notes in mathematics 920. Springer Verlag . | Numdam | Zbl 0484.60038

[Yo] Ch. Yoeurp. Décomposition des martingales locales et formules exponentielles. Séminaire de Strasbourg X. Lecture notes in mathematics 511. Springer Verlag.1976 | Numdam | Zbl 0346.60033